# SDR GTIA2017020801774

- Difficulty date: February 8, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft time: 42,873 hours, 20,943 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Duct
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORT STRONG FUMES DURING DECENT (6000 FT) . FUMES NOTICED IN COCKPIT AS WELL. FOUND NR 2 ENG OIL BREATHER DUCT LOOSE, MISALIGNED WITH COWLING OUTLET. REALIGNED & SECURED IAW AMM 72-61-49 PB401. CLEANED ALL OIL RESIDUE IN FAN CASE IAW AMM 70-27-00. R&R DEOILER MATING RING ASSEMBLY IAW AMM 72-60-31- PB401 & 72-60-29 PB401. NO LEAKS NOTED IAW AMM 71-00-00.
